|Facial wasting and Fuzeon
Feb 26, 2004
I am currently using Fuzeon along with several oral meds. Before I started it my cheeks were becoming quite sunken. I have been injecting Fuzeon into my cheeks once a week (half in each cheek) and it has restored the pits. Do you think there is any long term problem with doing this? Also, I suspect that once I stop my cheeks will return to their sunken shape. Is that correct?
Response from Dr. Moyle
I have heard of one other person doing this although it is not recommended as the absorption of Fuzeon from this site is not known. Fuzeon injection site reactions resolve over time so I would anticipate that the observed benefit would decline over time.
OIs with high cd4s
- Without An Outbreak Can You Give Someone Genital Herpes
- Will Hpv Genital Wart Be Detected In A Pap Smear?
- What Does It Mean If I Test Positive For Herpes Antibodies?
- What Color Is Discharge From Herpes?
- What Are Physical Symptoms Of Genital Herpes?
- What Are All The Ways You Can Get Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.